# SDR UIEA2023100500870

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,558 hours, 15,432 cycles
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Part number: MS29513244
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING OVERWING PORT FUEL LEAK( RH WING OVERWING PORT O-RINGS WERE REPLACED IAW AMM TASK 28-11-04-404-019 REV 140 DATE 22 AUG 23. LEAK TEST WAS PERFORMED, NO LEAKS WERE FOUND  /    )
